# SDR SWIA2025090900612

- Difficulty date: June 12, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DIFFUSER WATER SPRAYER LINE HAS WORN THROUGH STGR 6L AT APPROX. FS1144.00    REPAIRED STGR 6L AT APPROXIMATELY FS1144.00. IAW REO 670-53-61-2525, REV -.  COMPLIED SKYWESTTASK CARD 51-900-1002-SKY.
